# SDR SWIA2020080451628

- Difficulty date: July 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR SEAT TRACK BETWEEN FS 409+128 AND FS 559 AT LBL9 WAS CORRODED AT SEVERAL LOCATIONS.      REMOVED CORRODED FLOOR SEAT TRACK BETWEEN F.S. 409+128 AND F.S. 559 AT LBL 9 IAW AMM. INSTALLED NEWLY FABRICATED SEAT TRACK IAW AMM.
